CaltechAUTHORS
  A Caltech Library Service

Magnetoresistance in three-dimensional disordered metals

Rosenbaum, T. F. and Milligan, R. F. and Thomas, G. A. and Lee, P. A. and Ramakrishnan, T. V. and DeConde, K. (1981) Magnetoresistance in three-dimensional disordered metals. Physica B+C, 107 (1-3). pp. 507-508. ISSN 0378-4363. doi:10.1016/0378-4363(81)90556-8. https://resolver.caltech.edu/CaltechAUTHORS:20140707-163042600

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20140707-163042600

Abstract

We find low-temperature positive magnetoresistance independent of sample orientation in bulk, metallic samples of Si:P. The results are consistent with the Coulomb interactions picture including spin-splitting and show no evidence for the effects of localization.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0378-4363(81)90556-8DOIArticle
http://www.sciencedirect.com/science/article/pii/0378436381905568PublisherArticle
Additional Information:Copyright © 1981 Published by Elsevier. We would like to thank R. N. Bhatt for helpful suggestions.
Issue or Number:1-3
DOI:10.1016/0378-4363(81)90556-8
Record Number:CaltechAUTHORS:20140707-163042600
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20140707-163042600
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:47057
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:13 Jul 2014 23:58
Last Modified:10 Nov 2021 17:34

Repository Staff Only: item control page